Tohoku Mathematical Journal

A differentiable sphere theorem by curvature pinching, II

Yoshihiko Suyama

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 47, Number 1 (1995), 15-29.

Dates
First available: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178225633

Mathematical Reviews number (MathSciNet)
MR1311439

Zentralblatt MATH identifier
0828.53032

Digital Object Identifier
doi:10.2748/tmj/1178225633

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Suyama, Yoshihiko. A differentiable sphere theorem by curvature pinching, II. Tohoku Mathematical Journal 47 (1995), no. 1, 15--29. doi:10.2748/tmj/1178225633. http://projecteuclid.org/euclid.tmj/1178225633.


Export citation

References

  • [1] H. C. IM HOF AND E. A. RUH, An equivariant pinching theorem, Comment. Math. Helv. 50 (1975), 389-401.
  • [2] E. A. RUH, Krummung und differenzierbare Struktur auf Spharen II, Math. Ann. 205 (1973), 113-129.
  • [3] M. SUGIMOTO AND K. SiOHAMA, On the differentiable pinchingproblem, Math. Ann. 195(1971), 1-16
  • [4] Y. SUYAMA, Diferentiable sphere theorem by curvature pinching, J. Math. Soc. Japan 43 (1991), 527-553.
  • [5] Y. SUYAMA, Differentiable structure on spheres and curvature, Proc. Symp. in Pure Math. 54, part (1993), 609-614.